How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist, Doctor (MD)
Category: Health
Satisfied Customers: 4766
Experience:  Board Certified in 2 Specialties, VERIFIED,American, trained and located in United States
Type Your Health Question Here...
Internist is online now
A new question is answered every 9 seconds

my stomach hurts rally bad it keeps making noises and i cant

Customer Question

my stomach hurts rally bad it keeps making noises and i can't eat anything since monday cuz everytime I do it makes me want to throw up and its starting to make my ribs hurt to
Submitted: 7 years ago.
Category: Health
Expert:  Internist replied 7 years ago.

Thank you for your question.

You probably have a viral gastroenteritis but if your symptoms continue you should see your doctor to make sure you do not have gallbladder disease.

You most likely have a viral gastroenteritis, which is a viral infection ( most often caused by norovirus in adults ) of the stomach and intestines. This may cause nausea, vomiting, and an upset stomach. It may also cause lower abdominal cramps and diarrhea. Viral infections of the G.I. tract will usually resolve within 48-72 hours, however some infections may last up to one week. It is most important during this illness that you maintain hydration. You must drink plenty of fluids. Clear fluids such as clear juices, the syrup juice from canned fruit, or electrolyte drinks (ie. Gatorade) are best. Also Jello and broth may be taken. Do this until you stop vomiting. If you are hungry then you may eat toast, plain rice, or crackers. Then you may progress to the BRAT diet (banana, rice,applesauce, Toast ).To treat the nausea and vomiting or upset stomach you may ask your doctor for Compazine. For diarrhea you may take over-the-counter Imodium or Lomotil as long as no toxin or bacterial infection is suspected. If your symptoms persist for longer then a week or if you develop high fevers or have bloody diarrhea you must see your doctor immediately. While you are sick try to maintain good hygiene with careful handwashing and not sharing your personal items with others as this is how this infection is spread. I hope you feel better.

Click "ACCEPT" (GREEN) or I do not get credit for my answer and Just Answer holds your deposit. Take a moment to leave a POSITIVE feedback which does not cost you anything. This response is for your information only and does not substitute for a visit to your doctor.